# SDR PCAA0206062

- Difficulty date: June 5, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 27,193 hours, 30,241 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Part serial: 261
- Condition: Unserviceable
- Location: Avionics Rack
- Part time: 27,951 hours, 31,087 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LGA- FLIGHT# 3971. CREW REPORTED THAT AFTER GEAR WAS EXTENDED WITH 3 GREEN INDICATED DOWN AND LOCKED UPON SHORT FINAL, NOSE GEAR RED UNSAFE LIGHT ILLUMNINATED WITH LANDING GEAR WARNING HORN. UPON GO-AROUND, NOSE GEAR INDICATED GREEN WITH NO INPUT. MAINTENANCE REPLACED PROXIMITY SWITCH ELECTRONICS UNIT (PSEU), AND NOSE GEAR RIGHT WEIGHT ON WHEELS SWITCH. SELF TEST AND GEAR SWING CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
